# SDR CA140623015

- Difficulty date: May 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BACN10VR2CG
- Condition: Corroded
- Location: Bs 773
- Part time: 42,789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  FLOOR SUPPORT STRUCTURE AT SPLICE BS 773 BETWEEN RBL 13.5 TO LBL 8.5.  REPAIRED IAW SERVICE REQUEST 4-2570223763 INSTRUCTIONS AND CASCADE ENGINEERING REPAIR ORDER 11579.
